Advanced search
Start date
Betweenand

Lynnyngs Kelly Arruda Saraiva de Paiva

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade Federal de São Carlos (UFSCAR). Centro de Ciências Exatas e de Tecnologia (CCET)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

B. Sc. in Mathematics at Federal University of Ceará (1999), M. Sc. in Mathematics at Federal University of Ceará (2001) and PhD in Mathematics at State University of Campinas (2005). I am currently associate professor at Federal University of São Carlos. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
FAPESP support in numbers * Updated September 18, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (4)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications5
Citations2
Cit./Article0.4
Data from Web of Science

ARRUDA, LYNNYNGS K.; CHEMETOV, NIKOLAI V.; CIPRIANO, FERNANDA. Solvability of the Stochastic Degasperis-Procesi Equation. Journal of Dynamics and Differential Equations, . Web of Science Citations: 0. (17/23751-2)

ARRUDA, LYNNYNGS K.; CHEMETOV, NIKOLAI V.. Embedding theorem for bounded deformations in domains with cusps. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v. 37, n. 17, p. 2739-2745, . Web of Science Citations: 0. (12/19611-7, 09/14795-0)

DAROS, ALISSON; ARRUDA, LYNNYNGS KELLY. On the instability of elliptic traveling wave solutions of the modified Camassa-Holm equation. Journal of Differential Equations, v. 266, n. 4, p. 1946-1968, . Web of Science Citations: 2. (17/23751-2)

ARRUDA, LYNNYNGS KELLY; DE PAIVA, FRANCISCO ODAIR; MARQUES, ILMA. A REMARK ON MULTIPLICITY OF POSITIVE SOLUTIONS FOR A CLASS OF QUASILINEAR ELLIPTIC SYSTEMS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, n. S, SI, p. 112-116, . Web of Science Citations: 0. (09/14795-0)

ARRUDA, LYNNYNGS KELLY; DE PAVIA, FRANCISCO ODAIR; MARQUES, ILMA. A REMARK ON MULTIPLICITY OF POSITIVE SOLUTIONS FOR A CLASS OF QUASILINEAR ELLIPTIC SYSTEMS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 31, n. S, p. 112-116, . Web of Science Citations: 0. (09/14795-0)

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: